Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v29.i1.40
pages 32-39

On the Fenchel-Moreau Duality in a Differential Game of Several Players with the Terminal Payoff Function

Iosif S. Rappoport
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev

SINOPSIS

A quasilinear differential game of several players with the terminal payoff is considered in this paper. The method for solution such games is proposed which is based on the concepts of the Fenchel-Moreau duality and the Minkowski duality in the general scheme of the method of resolving functions adapted for solution of game problems with the terminal set of a special form The developed approach allows us to enlarge the class of game problems which admit a solution and to indicate new possibilities of application of convex analysis in the optimization of control processes.


Articles with similar content:

Linear Integro-Differential Games of Approach
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Alexey A. Chikriy, S. D. Eidel'man, Alexander G. Rurenko
On Nonstationary Problem of Motion Control in Conflict Situation
Journal of Automation and Information Sciences, Vol.51, 2019, issue 7
Alexey A. Chikriy, Kirill A. Chikriy, Vladimir A. Pepelyaev
The Synthesis of A Posteriori Control in the Problem of a Stochastic Differential Game
Journal of Automation and Information Sciences, Vol.34, 2002, issue 8
Sergey V. Sokolov
On an Approach Scheme in Nonstationary Game Problems
Journal of Automation and Information Sciences, Vol.45, 2013, issue 8
Alexey A. Chikriy, Kirill A. Chikriy, Iryna Iu. Kryvonos
On a Nonstationary Pursuit Problem
Journal of Automation and Information Sciences, Vol.29, 1997, issue 1
Alexey A. Chikriy